Sankhya-Search:Search-Results



Back to Sankhya-Home | Back to Sankhya-Search
No. of Matches: 80
Title: On mixing for flows of $sigma$-algebras
Author(s): B. L. S. Prakasa Rao
Series: A
Volume: 52
Part: 1
Page No.: 1--15
Year: 1990
AMS Subject Classification: 60E15,
Summary of Paper

Title: On the characterization of point processes with the exchangeable and Markov properties
Author(s): Wen-Jang Huang
Series: A
Volume: 52
Part: 1
Page No.: 16--27
Year: 1990
AMS Subject Classification: 60G55,60J25,60K05
Summary of Paper

Title: On a generalized stochastic model for estimating the sizes of spheres from profiles in thin slices and an associated problem of nonidentifiability
Author(s): Prem S. Puri, James Yackel
Series: A
Volume: 52
Part: 1
Page No.: 28--42
Year: 1990
AMS Subject Classification: 60D05
Summary of Paper

Title: Quantum stochastic flows with infinite degrees of freedom and countable state Markov processes
Author(s): A. Mohari, Kalyan B. Sinha
Series: A
Volume: 52
Part: 1
Page No.: 43--57
Year: 1990
AMS Subject Classification: 81S25,46L50,60J27
Summary of Paper

Title: A matrix limit theorem with applications to probability theory
Author(s): Prem S. Puri, James B. Robertson, Kalyan B Sinha
Series: A
Volume: 52
Part: 1
Page No.: 58--83
Year: 1990
AMS Subject Classification: 60F05,15A48
Summary of Paper

Title: Characterizations of continuous distributions via expected values of two functions of order statistics
Author(s): Gwo Dong Lin
Series: A
Volume: 52
Part: 1
Page No.: 84--90
Year: 1990
AMS Subject Classification: 62E10,
Summary of Paper

Title: A derivation of the probability density function for a modified Greenwood's statistic and testing the uniformity
Author(s): M. Sh. Kumganbayev, V. G. Voinov
Series: A
Volume: 52
Part: 1
Page No.: 91--102
Year: 1990
AMS Subject Classification: 62G10
Summary of Paper

Title: On expectations of functions of order statistics
Author(s): K. Balasubramanian, M. I. Beg
Series: A
Volume: 52
Part: 1
Page No.: 103--114
Year: 1990
AMS Subject Classification: 62G30
Summary of Paper

Title: Robust prediction of multivariate stationary processes
Author(s): Mohsen Pourahmadi
Series: A
Volume: 52
Part: 1
Page No.: 115--126
Year: 1990
AMS Subject Classification: 60G25
Summary of Paper

Title: Existence of unbiased estimates in sequential binomial experiments
Author(s): Subir Kumar Bhandari, Arup Bose
Series: A
Volume: 52
Part: 1
Page No.: 127--130
Year: 1990
AMS Subject Classification: 62L12
Summary of Paper

Title: On two conjectures about two-stage selection procedures
Author(s): Subir Kumar Bhandari, Atasi Ray Chaudhuri
Series: A
Volume: 52
Part: 1
Page No.: 131--141
Year: 1990
AMS Subject Classification: 62F07
Summary of Paper

Title: Book Review: Adaptive control of Markov processes: By Hernandez-Lerma,Springer Verlag
Author(s): Vivek S. Borkar
Series: A
Volume: 52
Part: 1
Page No.: 142--144
Year: 1990

Title: On certain moments relating to ratios of quadratic forms in normal variables: further results
Author(s): Jan R. Magnus
Series: B
Volume: 52
Part: 1
Page No.: 1--13
Year: 1990
AMS Subject Classification: 62H10,62H05
Summary of Paper

Title: Locally minimax tests of independence with additional observations
Author(s): N. Giri, K. Das
Series: B
Volume: 52
Part: 1
Page No.: 14--22
Year: 1990
AMS Subject Classification: 62H15,62C20
Summary of Paper

Title: Minimum description length and variable selection in regression
Author(s): Sangit Chatterjee, Nicholas Teebagy
Series: B
Volume: 52
Part: 1
Page No.: 23--39
Year: 1990
AMS Subject Classification: 62A99,62F03,62F99
Summary of Paper

Title: Some ramifications of a bound on the MSE of a prediction
Author(s): David Fairley, Dennis K. Pearl, Joseph S. Verducci
Series: B
Volume: 52
Part: 1
Page No.: 40--49
Year: 1990
AMS Subject Classification: 62J02,62E15,62G10
Summary of Paper

Title: Adjusted Bayes and empirical Bayes estimation in finite population sampling
Author(s): Parthasarathi Lahiri
Series: B
Volume: 52
Part: 1
Page No.: 50--66
Year: 1990
AMS Subject Classification: 62C12,62D05,62F15
Summary of Paper

Title: Good designs for testing the degree of a polynomial mean
Author(s): M. C. Spruill
Series: B
Volume: 52
Part: 1
Page No.: 67--74
Year: 1990
AMS Subject Classification: 62K05,62F03,62J05
Summary of Paper

Title: Incomplete block designs for partial diallel cross
Author(s): S. C. Agarwal, M. N. Das
Series: B
Volume: 52
Part: 1
Page No.: 75--81
Year: 1990
AMS Subject Classification: 62K10
Summary of Paper

Title: Computer construction of some group divisible designs
Author(s): Anup K. De, Bimal K. Roy
Series: B
Volume: 52
Part: 1
Page No.: 82--92
Year: 1990
AMS Subject Classification: 62K10
Summary of Paper

Title: A search for optimal nested row-column designs
Author(s): Sunanda Bagchi, A. C. Mukhopadhyay, Bikas K. Sinha
Series: B
Volume: 52
Part: 1
Page No.: 93--104
Year: 1990
AMS Subject Classification: 62K05,62K10
Summary of Paper

Title: Exponential cusum scheme for detecting a decrease in mean
Author(s): Ann-Lee Wang
Series: B
Volume: 52
Part: 1
Page No.: 105--114
Year: 1990
AMS Subject Classification: 62N10
Summary of Paper

Title: The best estimator and a strongly consistent asymptotically normal unbiased estimator of Lorenz curve Gini index and Theil entropy index of Pareto distribution
Author(s): T. S. K. Moothathu
Series: B
Volume: 52
Part: 1
Page No.: 115--127
Year: 1990
AMS Subject Classification: 62F10,62P99
Summary of Paper

Title: Note on some new singular group divisible designs
Author(s): D. K. Ghosh, G. C. Bhimani
Series: B
Volume: 52
Part: 1
Page No.: 128--129
Year: 1990
AMS Subject Classification: 62K10
Summary of Paper

Title: Book Review; Statistics and truth by C. Radhakrishna Rao
Author(s): J. K. Ghosh
Series: B
Volume: 52
Part: 1
Page No.: 130
Year: 1990

Title: Book Review; The method of paired comparisons by H. A. David
Author(s): Rahul Mukherjee
Series: B
Volume: 52
Part: 1
Page No.: 130--132
Year: 1990

Title: On a class of nonstationary stochastic processes
Author(s): A. G. Miamee, Jay C. Hardin
Series: A
Volume: 52
Part: 2
Page No.: 145--156
Year: 1990
AMS Subject Classification: 60G10,60G25
Summary of Paper

Title: A Brownian bridge connected with extreme values
Author(s): L. de Haan
Series: A
Volume: 52
Part: 2
Page No.: 157--165
Year: 1990
AMS Subject Classification: 60G70,60F17,62E20
Summary of Paper

Title: Least absolute deviations analysis of variance
Author(s): Z. D. Bai, C. Radhakrishna Rao, Y. Q. Yin
Series: A
Volume: 52
Part: 2
Page No.: 166--177
Year: 1990
AMS Subject Classification: 62J05,62J10
Summary of Paper

Title: Admissibility of polynomial estimators in sequential estimation for exponential-type processes
Author(s): Ryszard Magiera
Series: A
Volume: 52
Part: 2
Page No.: 178--191
Year: 1990
AMS Subject Classification: 62L12,62C15
Summary of Paper

Title: A closed form approximation to the posterior distribution when sampling from multiparameter exponential family models
Author(s): Joseph N. Ladalla
Series: A
Volume: 52
Part: 2
Page No.: 192--217
Year: 1990
AMS Subject Classification: 62F15,62E20
Summary of Paper

Title: Some properties of a three-stage procedure with applications in sequential analysis
Author(s): N. Mukhopadhyay
Series: A
Volume: 52
Part: 2
Page No.: 218--231
Year: 1990
AMS Subject Classification: 62L12
Summary of Paper

Title: On some characterizations of the Poisson processes arising in queues with infinite servers
Author(s): Wen-Jang Huang, Prem S. Puri
Series: A
Volume: 52
Part: 2
Page No.: 232--243
Year: 1990
AMS Subject Classification: 60G55,60K05,62G30
Summary of Paper

Title: Robust optimum invariant tests of covariance structures useful in linear models
Author(s): Rita Das, Bimal K. Sinha
Series: A
Volume: 52
Part: 2
Page No.: 244--258
Year: 1990
AMS Subject Classification: 62F35,62J05
Summary of Paper

Title: A short proof of the law of convergence of types
Author(s): Juan Antonio Cuesta, Carlos Matrán
Series: A
Volume: 52
Part: 2
Page No.: 259--260
Year: 1990
AMS Subject Classification: 62E20,
Summary of Paper

Title: Book Review: Probability theory and Mathematical Statistics By Yu V. Prohorov et al
Author(s): B. L. S. Prakasa Rao
Series: A
Volume: 52
Part: 2
Page No.: 261--278
Year: 1990

Title: On estimating the scale and noncentrality matrices of a Wishart distribution
Author(s): Khursheed Alam, Amitava Mitra
Series: B
Volume: 52
Part: 2
Page No.: 133--143
Year: 1990
AMS Subject Classification: 62H12
Summary of Paper

Title: On finding the largest normal mean and estimating the selected mean
Author(s): Shanti S. Gupta, Klaus J. Miescke
Series: B
Volume: 52
Part: 2
Page No.: 144--157
Year: 1990
AMS Subject Classification: 62F07,62F15
Summary of Paper

Title: Bounds on distributions arising in order restricted inference: the partially ordered case
Author(s): F. T. Wright
Series: B
Volume: 52
Part: 2
Page No.: 158--173
Year: 1990
AMS Subject Classification: 62E15,60E15,62F30
Summary of Paper

Title: On dominating the $chisp 2$-test in the case of multivariate normal distribution with one-sided alternatives
Author(s): Hussein M. Al-Rawwash
Series: B
Volume: 52
Part: 2
Page No.: 174--182
Year: 1990
AMS Subject Classification: 62C07,62C15,62H15
Summary of Paper

Title: A study of the digits of $pi,;e$ and certain other irrational numbers
Author(s): Bruce R. Johnson, David J. Leeming
Series: B
Volume: 52
Part: 2
Page No.: 183--189
Year: 1990
AMS Subject Classification: 65C10,11A63
Summary of Paper

Title: Bulk sampling - A bayesian approach
Author(s): K. P. Hapuarachchi, S. K. Sinha
Series: B
Volume: 52
Part: 2
Page No.: 190--197
Year: 1990
AMS Subject Classification: 62F15,,62F25,,62N05
Summary of Paper

Title: An algorithm for optimal integration of two surveys
Author(s): Jorge Aragón, Pramod K. Pathak
Series: B
Volume: 52
Part: 2
Page No.: 198--203
Year: 1990
AMS Subject Classification: 62D05
Summary of Paper

Title: Characterizations and construction of $E$-optimal block designs
Author(s): V. K. Gupta, Rajeshwar Singh
Series: B
Volume: 52
Part: 2
Page No.: 204--211
Year: 1990
AMS Subject Classification: 62K05
Summary of Paper

Title: Sequential method of conducting rotatable designs
Author(s): Basudeb Adhikary, Rajendranath Panda
Series: B
Volume: 52
Part: 2
Page No.: 212--218
Year: 1990
AMS Subject Classification: 62K15
Summary of Paper

Title: Some acceptance criteria for single sampling multiattribute plans
Author(s): Anup Majumdar
Series: B
Volume: 52
Part: 2
Page No.: 219--230
Year: 1990
AMS Subject Classification: 62N10
Summary of Paper

Title: STATTECH-A computer program package for statistics
Author(s): Debasis Roy, Amitava Dutta
Series: B
Volume: 52
Part: 2
Page No.: 231--237
Year: 1990
AMS Subject Classification: 62-04,,62-07
Summary of Paper

Title: The determination of indifference quality level single sampling attribute plans with given relative slope
Author(s): T. K. Chakraborty
Series: B
Volume: 52
Part: 2
Page No.: 238--245
Year: 1990
AMS Subject Classification: 62N10,65K05
Summary of Paper

Title: A note on Murthy's estimator in PPSWOR sampling
Author(s): S. Sengupta
Series: B
Volume: 52
Part: 2
Page No.: 246--247
Year: 1990
AMS Subject Classification: 62D05
Summary of Paper

Title: A property of the dispersion matrix of the best linear unbiased estimator in the general Gauss-Markov model
Author(s): Jerzy K. Baksalary, Simo Puntanen, George P. H. Styan
Series: A
Volume: 52
Part: 3
Page No.: 279--296
Year: 1990
AMS Subject Classification: 62J05,15A24
Summary of Paper

Title: Characterization results based on variance bounds
Author(s): Deo Kumar Srivastava, M. Sreehari
Series: A
Volume: 52
Part: 3
Page No.: 297--302
Year: 1990
AMS Subject Classification: 62E10,60E15
Summary of Paper

Title: Sequential estimation of the location parameter of an exponential distribution
Author(s): Malay Ghosh, Nitis Mukhopadhyay
Series: A
Volume: 52
Part: 3
Page No.: 303--313
Year: 1990
AMS Subject Classification: 62L12
Summary of Paper

Title: Estimation of optimal transformations using $v$-fold cross validation and repeated learning-testing methods
Author(s): Prabir Burman
Series: A
Volume: 52
Part: 3
Page No.: 314--345
Year: 1990
AMS Subject Classification: 62G05,62G20,62J02
Summary of Paper

Title: Bootstrap confidence intervals for conditional quantile functions
Author(s): Ashis K. Gangopadhyay, Pranab K. Sen
Series: A
Volume: 52
Part: 3
Page No.: 346--363
Year: 1990
AMS Subject Classification: 62G09,62E20,62F25
Summary of Paper

Title: A discrete-time analogue of the $M/M/1$ queue and the transient solution: a geometric approach
Author(s): S. G. Mohanty, W. Panny
Series: A
Volume: 52
Part: 3
Page No.: 364--370
Year: 1990
AMS Subject Classification: 60K25,60J15
Summary of Paper

Title: On Cauchy-like distributions
Author(s): Arnold, Barry C.; Norton, Robert M.
Series: A
Volume: 52
Part: 3
Page No.: 371--375
Year: 1990
AMS Subject Classification: 62E10,60E05
Summary of Paper

Title: Characterization of uniform distributions by inequalities of Chernoff-type
Author(s): Sumitra Purkayastha, Subir Kumar Bhandari
Series: A
Volume: 52
Part: 3
Page No.: 376--382
Year: 1990
AMS Subject Classification: 62E10,
Summary of Paper

Title: Characterizations of distributions by constant regression of quadratic statistics on a linear one
Author(s): Jacek Wesol owski
Series: A
Volume: 52
Part: 3
Page No.: 383--386
Year: 1990
AMS Subject Classification: 62E10,
Summary of Paper

Title: Two characterizations of the exponential laws
Author(s): H. N. Nagaraja
Series: A
Volume: 52
Part: 3
Page No.: 387--390
Year: 1990
AMS Subject Classification: 62E10,
Summary of Paper

Title: Book Review: Quadratic forms, Clifford Algebra,and spinors by Max-Albert Knus
Author(s): A. Mukherjee
Series: A
Volume: 52
Part: 3
Page No.: 391
Year: 1990

Title: Book Review: Topology and Geometry by O. Ya. Viro
Author(s): A. Mukherjee
Series: A
Volume: 52
Part: 3
Page No.: 391--392
Year: 1990

Title: Book Review: Differential topology
Author(s): A. Mukherjee
Series: A
Volume: 52
Part: 3
Page No.: 392--393
Year: 1990

Title: Book Review: Critical Point Theory and Submanifold Geometry by Richard S. Palais and Chuu-lian Terng
Author(s): A. Mukherjee
Series: A
Volume: 52
Part: 3
Page No.: 393--394
Year: 1990

Title: Book Review: Grassmannians and Gauss Maps in Piecewise-linear Topology by Norman Levitt
Author(s): A. Mukherjee
Series: A
Volume: 52
Part: 3
Page No.: 394
Year: 1990

Title: Mahalanobis and contemporary Indian planning
Author(s): Sukhamoy Chakravarty
Series: B
Volume: 52
Part: 3
Page No.: 249--255
Year: 1990

Title: Unbiasedness of some tests in the Langevin distribution
Author(s): Rouh-Jane Chou
Series: B
Volume: 52
Part: 3
Page No.: 256--260
Year: 1990
AMS Subject Classification: 62F05,62H15
Summary of Paper

Title: Application of a stochastic model to ascertain the truncation bias and systematic component of variation in close birth interval
Author(s): K. B. Pathak, Arvind Pandey
Series: B
Volume: 52
Part: 3
Page No.: 261--270
Year: 1990
AMS Subject Classification: 62F10,62P99
Summary of Paper

Title: Reconstruction of Indian life tables for 1901-1981 and projections for 1981-2001
Author(s): C. R. Malaker, S. Guha Roy
Series: B
Volume: 52
Part: 3
Page No.: 271--286
Year: 1990
AMS Subject Classification: 62P05
Summary of Paper

Title: On a family of bimodal distributions
Author(s): P. V. S. Sarma, K. S. Srinivasa Rao, R. Prabhakara Rao
Series: B
Volume: 52
Part: 3
Page No.: 287--292
Year: 1990
AMS Subject Classification: 62E15,62F10
Summary of Paper

Title: Stein rule estimation in linear model with nonscalar error covariance matrix
Author(s): A. Chaturvedi, Govind Shukla
Series: B
Volume: 52
Part: 3
Page No.: 293--304
Year: 1990
AMS Subject Classification: 62J07
Summary of Paper

Title: On estimation after subset selection from exponential populations
Author(s): P. Vellaisamy, Divakar Sharma
Series: B
Volume: 52
Part: 3
Page No.: 305--318
Year: 1990
AMS Subject Classification: 62F07,,62F10
Summary of Paper

Title: On the constructions of some orthogonal main-effect plans
Author(s): P. C. Wang
Series: B
Volume: 52
Part: 3
Page No.: 319--323
Year: 1990
AMS Subject Classification: 62K15
Summary of Paper

Title: Some optimality results on efficiency-balanced designs
Author(s): Rahul Mukerjee, G. M. Saha
Series: B
Volume: 52
Part: 3
Page No.: 324--331
Year: 1990
AMS Subject Classification: 62K05,62K10
Summary of Paper

Title: Optimal dual-balanced two-treatment crossover designs
Author(s): J. N. S. Matthews
Series: B
Volume: 52
Part: 3
Page No.: 332--337
Year: 1990
AMS Subject Classification: 62K05
Summary of Paper

Title: A study of efficiency of proportional frequency plans
Author(s): Basudeb Adhikary, Premadhis Das
Series: B
Volume: 52
Part: 3
Page No.: 338--342
Year: 1990
AMS Subject Classification: 62K15,62K05
Summary of Paper

Title: On asymptotic properties of a generalised predictor of finite population variance
Author(s): P. Mukhopadhyay
Series: B
Volume: 52
Part: 3
Page No.: 343--346
Year: 1990
AMS Subject Classification: 62D05
Summary of Paper

Title: Between-state differentials in rural consumer prices in India: An analysis of inter temporal variations
Author(s): Dipankar Coondoo, Somesh Chandra Saha
Series: B
Volume: 52
Part: 3
Page No.: 347--360
Year: 1990
AMS Subject Classification: 90A20
Summary of Paper

Title: The effects of using a more powerful decision rule on Economic design of $={X}$ chart
Author(s): S. N. Nandi, A. G. Phatak
Series: B
Volume: 52
Part: 3
Page No.: 361--367
Year: 1990
AMS Subject Classification: 62N10
Summary of Paper

Title: The production function implied by a linear relation between wage and average product per worker
Author(s): V. V. Bhanoji Rao
Series: B
Volume: 52
Part: 3
Page No.: 368--371
Year: 1990
AMS Subject Classification: 90A10
Summary of Paper

Title: Book Review: Theory of optimal designs by K. R. Shah and B. K. Sinha
Author(s): A. C. Mukhopadhyay
Series: B
Volume: 52
Part: 3
Page No.: 372--374
Year: 1990

Back to Sankhya-Home | Back to Sankhya-Search